# SDR DALA2025091806853

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,782 hours, 31,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REFUSED AIRCRAFT DUE TO MEL FOR 2EA OVERHEAD EMERGENCY LIGHTS.   R/R PSU 12WL AND BATTERY AS PRECAUTION PER A319 AMM 33-51. (6999596).
